MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PUNCTUA ICD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PUNCTUA ICD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number E052
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Sepsis (2067)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Boston scientific received information that this implantable cardioverter defibrillator (icd) was part of a system revision due to infection.There were no additional adverse patient effects reported.The icd was explanted.

Brand Name
PUNCTUA ICD
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8510581
Report Number2124215-2019-05634
Device Sequence Number1633759
Product Code LWP
UDI-Device Identifier00802526480690
UDI-Public00802526480690
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S235
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/19/2016
Device Model NumberE052
Device Catalogue NumberE052
Device Lot Number100402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age59 YR